# SDR SWAA2023071759790

- Difficulty date: June 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT MOUNT FITTING FASTENER HOLES STA 312 LBL 55'<[01] REMOVE & REPLACE TIE DOWN FITTING MOUNT AT MAIN CABIN FWD WET AREA; STA 312 LBL 55'; AS PER SRM 51-40-02.;[02] VERIFIED STEP 1
